# SDR PCAA9800700

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819EX
- Make and model: Dhav DHC8102
- Aircraft serial: 016
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 574205
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON APPROACH INTO ROC, THE LANDING GEAR WOULD NOT EXTEND NORMALLY.  ALTERNATE EXTENSION PERFORMED, LANDED A/C WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT SYSTEM, FOUND THE LANDING GEAR SELECTOR VALVE AT FAULT.  REMOVED AND REPLACED IAW DHC MAINTENANCE PROCEDURES.  A/C RETURNED TO SERVICE.  (M)
